American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] Roger W. Barnard, Udaya C. Jayatilake and Alexander Yu. Solynin. Brannan's conjecture and trigonometric sums. Proc. Amer. Math. Soc. 143 (2015) 2117-2128.
Abstract, references, and article information   
View Article: PDF

[2] Anthony Conte, Ege Fujikawa and Nikola Lakic. Smale's mean value conjecture and the coefficients of univalent functions. Proc. Amer. Math. Soc. 135 (2007) 3295-3300. MR 2322761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Oliver Roth. A sharp inequality for the logarithmic coefficients of univalent functions. Proc. Amer. Math. Soc. 135 (2007) 2051-2054. MR 2299479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. Shimorin. Branching points area theorems for univalent functions. St. Petersburg Math. J. 18 (2007) 141-181. MR 2225218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Arcadii Z. Grinshpan and Anatolii Grinshpan. A note on de Branges' weights. Proc. Amer. Math. Soc. 133 (2005) 2605-2608. MR 2146204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Xavier Buff. On the Bieberbach conjecture and holomorphic dynamics. Proc. Amer. Math. Soc. 131 (2003) 755-759. MR 1937413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ilgiz Kayumov. Lower estimate for the integral means spectrum for $p=-1$. Proc. Amer. Math. Soc. 130 (2002) 1005-1007. MR 1873773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard Greiner and Oliver Roth. On support points of univalent functions and a disproof of a conjecture of Bombieri. Proc. Amer. Math. Soc. 129 (2001) 3657-3664. MR 1860500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tiberiu Constantinescu and Aurelian Gheondea. The Schur algorithm and coefficient characterizations for generalized Schur functions. Proc. Amer. Math. Soc. 128 (2000) 2705-2713. MR 1670430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. Z. Grinshpan. On an identity related to multivalent functions . Proc. Amer. Math. Soc. 123 (1995) 1199-1205. MR 1242085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Seiji Konakazawa. A coefficient problem with typically real extremal function . Proc. Amer. Math. Soc. 123 (1995) 2723-2730. MR 1257115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Say Song Goh. Support points and double poles . Proc. Amer. Math. Soc. 122 (1994) 463-468. MR 1197537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Frode Rønning. Uniformly convex functions and a corresponding class of starlike functions . Proc. Amer. Math. Soc. 118 (1993) 189-196. MR 1128729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard Fournier and Herb Silverman. Radii problems for generalized sections of convex functions . Proc. Amer. Math. Soc. 112 (1991) 101-107. MR 1047000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. Bshouty and W. Hengartner. Criteria for the extremality of the Koebe mapping . Proc. Amer. Math. Soc. 111 (1991) 403-411. MR 1037204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hans Dobbertin and Volker Kasten. On dual sets generated by lacunary polynomials . Proc. Amer. Math. Soc. 111 (1991) 323-330. MR 935105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] P. L. Duren and M. M. Schiffer. Univalent functions which map onto regions of given transfinite diameter . Trans. Amer. Math. Soc. 323 (1991) 413-428. MR 979964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Shinji Yamashita. Gel\cprime fer functions, integral means, bounded mean oscillation, and univalency . Trans. Amer. Math. Soc. 321 (1990) 245-259. MR 1010891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Philippe Delsarte and Yves Genin. A simple proof of Livingston's inequality for Carath\'eodory functions . Proc. Amer. Math. Soc. 107 (1989) 1017-1020. MR 984785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Peter Duren and Glenn Schober. Linear extremal problems for harmonic mappings of the disk . Proc. Amer. Math. Soc. 106 (1989) 967-973. MR 953740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Wolfram Koepf. Coefficients of symmetric functions of bounded boundary rotation . Proc. Amer. Math. Soc. 105 (1989) 324-329. MR 930244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Y. J. Leung and G. Schober. The simple-zero theorem for support points in $\Sigma$ . Proc. Amer. Math. Soc. 105 (1989) 603-608. MR 948155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Yusuf Abu-Muhanna and Glenn Schober. Nonvanishing meromorphic univalent functions . Proc. Amer. Math. Soc. 104 (1988) 487-492. MR 962817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Herb Silverman. Radii problems for sections of convex functions . Proc. Amer. Math. Soc. 104 (1988) 1191-1196. MR 942638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Wan Cang Ma. The Zalcman conjecture for close-to-convex functions . Proc. Amer. Math. Soc. 104 (1988) 741-744. MR 964850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] K.-J. Wirths. Coefficient bounds for convex functions of bounded type . Proc. Amer. Math. Soc. 103 (1988) 525-530. MR 943079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ming Qin Xie. An estimate for certain meromorphic univalent functions . Proc. Amer. Math. Soc. 102 (1988) 278-282. MR 920986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ke Hu and Xin Han Dong. The asymptotic behavior of univalent functions . Proc. Amer. Math. Soc. 100 (1987) 75-81. MR 883404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] W. Hengartner and G. Schober. Univalent harmonic functions . Trans. Amer. Math. Soc. 299 (1987) 1-31. MR 869396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Louis de Branges II. Powers of Riemann mapping functions. Math. Surveys Monogr. 21 (1986) 51-67.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 59 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia